# SDR SWIA200311938

- Difficulty date: April 29, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 39,691 hours, 48,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LOCK ON MAIN CABIN DOOR WITH OCCASIONAL FORWARD ACTUATOR LIGHT ON OVERHEAD PANEL.  PERFORMED QRH PROCEDURE AND THE DOOR OPENED.  REPOSITIONED SWITCH IN HOUSING.  TESTED AND DOOR WORKS OK.  WORK PERFORMED IAW EMB MM 52-12-00.
